MathSciNet Relay Station
MathSciNet bibliographic data
MR1189519 (93k:11038) 11F25 (11F30 11F72)
Knopp, Marvin I. On the cuspidal spectrum of the arithmetic Hecke groups. Math. Comp. 61 (1993), no. 203, 269–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement